Is this true? Could I get the same benefits from a lower dose with maybe less side effects? I take it for my BP, which isn't all that bad. I have noticed my hair thinning and I read that this could be a side effect of this med. Any thoughts on this?
I take 25 mg. hydrochlorothiazide. I have read that only taking half a pill may be as effective?
Question posted by Anonymous on 22 Jan 2016
Last updated on 26 January 2016
G, you should only talk half the amount of hydrochorathiazide if that is what is prescribed, otherwise you will not reap the benefit you are seeking. Thinning hair is not a side effect; however, it could be the side effect of other diseases or medications. What else do you take, or what else do you have? StarGlittr
Hi G mc: If you take half a pill, you are only receiving 1/2 of the maximum benefit of the
medication. Hair thinning is not a side effect of this particular drug. You may want ask your physician about that problem. What you are taking is a water pill that removes excess water from your body, or for maybe another problem. Please do not deviate your medication from what the doctor has ordered UNLESS the doctor does so himself. This could be dangerous for you.
- Hydrochlorothiazide uses and safety info
- Hydrochlorothiazide information for Healthcare Professionals (includes dosage details)
- Side effects of Hydrochlorothiazide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.